| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 13-16


C. W. Baker
      Weakly contra almost \beta-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 601-610.

N. Murugesan, D. S. Nair
      The domination and independence of some cubic bipartite graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 611-618.

K. Venkateswarlu, B. V. N. Murthy, N. Amarnath
      Boolean like semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 619-635.

A. Sen, D. Mukhejee
      Study of stability of a discrete two-predators and one prey model
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 637-646.

K.P.R. Sastry, Ch. Srinivasa Rao, K. Satya Murty, S.S.A. Sastri
      A common fixed point theorem for four mappings in probabilistic metric spaces using implicit relations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 647-656.

T. H. M. Abou-El-Enien
      On the solution of a special type of large scale integer linear vector optimization problems with uncertain data through TOPSIS approach
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 657-669.

P. Muralikrishna, M. Chandramouleeswaran
      Generalisation of Cartesian product of intuitionistic L-fuzzy BF-ideals
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 671-679.

R. Abu-Dawwas, M. Refai
      Some remarks on graded weak multiplication modules
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 681-686.

R. Jakimczuk
      Generalized cyclotomic numbers of order 2 and the quadratic reciprocity law
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 687-706.

P. Zangenehmehr and A. Farajzadeh
      On the para-compactness of cone metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 707-712.

K. A. Germina, A. Joseph
      Some general results on distance pattern distinguishing graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 713-720.

Jiang Guanghao, Xu Luoshan, Cai Jin, Han Guiwen
      Normal relations on sets and applications
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 721-726.

M. Gonzalez Sarabia, C. Renteria Marquez
      Evaluation codes arising from some subsets of the projective space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 727-734.

M. Gholami
      Division of two power-series by a determinant
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 735-744.

Huizeng Qin, Youmin Lu
      Integrals of fractional parts and some new identities on Bernoulli numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 745-761.

E. Babolian, A. Jafari Shaerlar
      Two dimensional block pulse functions and application to solve Volterra-Fredholm integral equations with Galerkin method
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 763-770.

E. Babolian, A. Jafari Shaerlar
      On some nonlinear generalizations of Growall's inequality and their applications
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 771-782.

Yong Chan Kim, Jin Won Park
      Various connections induced by functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 783-792.

Yuzhen Wen
      On a class of dual model with diffusion
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 13-16, 793-799.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |